MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H30
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review being performed.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u41502h30 pta balloon dilatation catheter allegedly experienced balloon rupture.The information was received from one source.One patient was involved with no reported patient injury.The male patient is (b)(6) years old and weighs (b)(6) pounds.
 
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review being performed.The sample was not returned for evaluation.The investigation is inconclusive for the reported balloon rupture.A root cause has not been determined.The device is labeled for single use h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u41502h30 pta balloon dilatation catheter allegedly experienced balloon rupture.The information was received from one source.One patient was involved with no reported patient injury.The male patient is 77 years old and weighs 202 pounds.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10310777
Report Number2020394-2020-04954
Device Sequence Number10968893
Product Code LIT
UDI-Device Identifier00801741064449
UDI-Public(01)00801741064449
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H30
Device Catalogue NumberU41502H30
Device Lot NumberCMDY0077
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1